# SDR 98ZZZX1703

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460H
- Make and model: Bolkms BK117B1
- Aircraft serial: 7142
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 17343624101
- Condition: Failed
- Location: Lower Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER AFT FIRE DETECTOR STARTING TO SHORT INTERNALLY.  REMOVED DEFECTIVE PART, INSTALLED SERVICEABLE PART.
